# SDR C77A20131013003

- Difficulty date: October 11, 2013
- Submitted: October 13, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT TRUNNION FITTING GROOVED ON AIR FRAME.  BLENDED OUT THE DAMAGE INSIDE THE TRUNNION HSG IAW SRM PART II 51-10-03 ON WO 738419-729 IAW ETD 2013-170-0045005 AND COMPASS EA E175-32-045, REV IR WO 825514.
